RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1965, Volume 10, Issue 4, Pages 730–732 (Mi tvp584)  

This article is cited in 1 scientific paper (total in 1 paper)

Short Communications

On functions which are continuous along trajectories of a Wiener process

A. D. Venttsel'

Moscow

Full text: PDF file (285 kB)

English version:
Theory of Probability and its Applications, 1965, 10:4, 662–664

Bibliographic databases:

Received: 18.02.1965

Citation: A. D. Venttsel', “On functions which are continuous along trajectories of a Wiener process”, Teor. Veroyatnost. i Primenen., 10:4 (1965), 730–732; Theory Probab. Appl., 10:4 (1965), 662–664

Citation in format AMSBIB
\Bibitem{Ven65}
\by A.~D.~Venttsel'
\paper On functions which are continuous along trajectories of a~Wiener process
\jour Teor. Veroyatnost. i Primenen.
\yr 1965
\vol 10
\issue 4
\pages 730--732
\mathnet{http://mi.mathnet.ru/tvp584}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=191000}
\zmath{https://zbmath.org/?q=an:0214.16503}
\transl
\jour Theory Probab. Appl.
\yr 1965
\vol 10
\issue 4
\pages 662--664
\crossref{https://doi.org/10.1137/1110080}


Linking options:
  • http://mi.mathnet.ru/eng/tvp584
  • http://mi.mathnet.ru/eng/tvp/v10/i4/p730

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. V. Krylov, B. L. Rozovskii, “Stochastic partial differential equations and diffusion processes”, Russian Math. Surveys, 37:6 (1982), 81–105  mathnet  crossref  mathscinet  zmath  zmath  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:184
    Full text:91
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020